Econometrica: Oct 1966, Volume 34, Issue 4

The Estimation of Nonlinear Econometric Systems

https://doi.org/0012-9682(196610)34:4<851:TEONES>2.0.CO;2-E
p. 851-861

Harry Eisenpress, John Greenstadt

The estimation of the parameters of a regression equation or system that is nonlinear in the parameters or the dependent variables, or both, is described. This is achieved without recourse to linearization. The OLS and FIML estimates are obtained by a stable modification of the Newton method.

Log In To View Full Content

Back